# SDR EISA99110

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND CORROSION OF SEAT TRACK AT FS 620 TO 720 LBL 24.  REMOVED DAMAGE TRACK SECTION FROM FS 620 TO 720 AND REPLACED WITH NEW SECTION PER SRM 53-10-5.  (M)
